MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV P-F STEM TRL 16X60; KNEE INSTRUMENTS: STEM TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE REV P-F STEM TRL 16X60; KNEE INSTRUMENTS: STEM TRIALS
Catalog Number 251316060
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
[surgeon] - knee revision - [hospital] : while performing tibial broaching, the 16 × 60 press-fit stem trial that had been attached to the distal end of the size 37 tibial broach snapped and remained trapped in the tibial canal with no remaining threads.The stem was fortunately retrieved using a kocher.Was surgery delayed due to the reported event? unknown, was procedure successfully completed? unknown, were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences , was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study unknown, (b)(4), device property of none, device in possession of none, (b)(4) device property of none, device in possession of none.
 
Event or Problem Description
Additional information is received and states that: can you please confirm if its discarded or still available.? unfortunately got discarded on the day.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: h6 (health effect - clinical code, impact code) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: [surgeon] - knee revision - [hospital]: while performing tibial broaching, the 16 × 60 press-fit stem trial that had been attached to the distal end of the size 37 tibial broach snapped and remained trapped in the tibial canal with no remaining threads.The stem was fortunately retrieved using a kocher.The product was not returned to depuy synthes; however, photos were provided for review.(b)(4).The photo investigation revealed that the attune rev p-f stem trl 16x60 was broken at the threaded section, the broken fragment can be seen inside the insertion hole of the attune rev tib broach m-l 37mm, due to this condition we can confirmed that the fragment was not able to be retrieved.The observed condition of the device can be consistent with prying motion while assembling and heavy usage.Properly handling and attention to the approved use of the device diminishes the risk for this type of failure.A manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune rev p-f stem trl 16x60 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.Corrected: d4 (primary udi number).

Brand Name
ATTUNE REV P-F STEM TRL 16X60
Common Device Name
KNEE INSTRUMENTS: STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23949746
Report Number1818910-2026-00029
Device Sequence Number7874648
Product Code LXH
UDI-Device Identifier10603295438861
UDI-Public(01)10603295438861
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251316060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/05/2026
01/18/2026
02/23/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/08/2026
01/21/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown